# SDR AALA20161117001

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 10,481 hours, 2,112 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL CONDUIT COVER NEAR SEAT 12A FELL OFF AND BROKE CONNECTOR. SECURED CONDUIT, REMOVED AND REPLACED CONNECTOR. SEAT MOUNTED EMERGENCY LIGHTS OPERATIONAL CHECKED NORMAL IAW AMM 33-51-19.  AIRCRAFT WAS GROUNDED.
